Invariants of algebraic derivations and automorphisms in Banach algebras

Pao Kuei Liau, Cheng-Kai Liu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that if a semisimple real or complex Banach algebra A possesses an algebraic derivation whose invariants are algebraic, then A is finite-dimensional. This result is a full generalization of a recent result by Haily, Kaidi and Palacios (2011) [15] for the case of inner derivations in complex semisimple Banach algebras. The analogous result for automorphism case is also obtained.

Original languageEnglish
Pages (from-to)313-323
Number of pages11
JournalJournal of Algebra
Volume403
DOIs
Publication statusPublished - 2014 Feb 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Invariants of algebraic derivations and automorphisms in Banach algebras'. Together they form a unique fingerprint.

Cite this